# SDR CALA2013120593466

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 66,795 hours, 24,805 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 1 CHRONIC LAVATORY SMOKE DETECTOR FAULT.  REPEAT GRIPES FOR LAVATORY SMOKE DETECTOR FAULT ASSOCIATED WITH LAVATORY F 6WQ FAILURE MESSAGE.  SMOKE DETECTOR IN LAVATORY F R & R DUE HISTORY.
